CaltechAUTHORS
  A Caltech Library Service

Results to get Maximal Quasihermitian Curves. New possibilities for AG Codes

McEliece, Robert J. and Rodriguez-Palánquex, M. C. (2002) Results to get Maximal Quasihermitian Curves. New possibilities for AG Codes. In: Information, Coding and Mathematics: Proceedings of Workshop honoring Prof. Bob McEliece on his 60th birthday. Springer International Series in Engineering and Computer Science. No.687. Springer , Boston, MA, pp. 55-62. ISBN 978-1-4419-5289-9. https://resolver.caltech.edu/CaltechAUTHORS:20200204-103116134

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200204-103116134

Abstract

For Quasihermitian curves defined over F₂, with genus g ≥ 1, we present sufficient conditions for getting maximal curves on F₂_(2g). This shows a way to obtain good AG Codes from this class of curves.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-1-4757-3585-7_4DOIArticle
Additional Information:© 2002 Springer Science+Business Media New York. R.J. McEliece’s contribution to this paper was supported by NSF grant no. CCR9804793, and grants from the Sony Corp., Qualcomm, Caltech’s Lee Center for Advanced Networking. M.C. Rodríguez-Palánquex was supported by DGICYT (“Dirección General de Investigación del Ministerio de Ciencia y Tecnología”) under grant TIC2000-0735. During this work M.C. Rodríguez-Palánquex was with the Department of Electrical Engineering at California Institute of Technology. This author would like to express her appreciation to the “Programa Complutense del Amo” (Universidad Complutense de Madrid), for providing her a grant for this stay.
Funders:
Funding AgencyGrant Number
NSFCCR-9804793
Sony CorporationUNSPECIFIED
Qualcomm Inc.UNSPECIFIED
Caltech Lee Center for Advanced NetworkingUNSPECIFIED
Dirección General de Investigación del Ministerio de Ciencia y Tecnología (DGICYT)TIC2000-0735
Universidad Complutense de MadridUNSPECIFIED
Subject Keywords:Maximal curves; zeta function
Series Name:Springer International Series in Engineering and Computer Science
Issue or Number:687
DOI:10.1007/978-1-4757-3585-7_4
Record Number:CaltechAUTHORS:20200204-103116134
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200204-103116134
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:101111
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:04 Feb 2020 18:49
Last Modified:16 Nov 2021 17:59

Repository Staff Only: item control page